Can Hyaluronidase or Wydase get rid of Juvederm that has been in my face for five months already? I have had Hyaluronidase injected four different times with two different doctors over the last five months with little noticeable improvement. I had Juvederm Ultra injected around my mouth on the smile lines and was extremely unhappy and now, five months later, it looks like I might be stuck with these results for another five months by how long it is taking to dissolve. Could another injection with a different doctor maybe get rid of it, or is it pointless? Also, is Wydase any different? Could Wydase work where Hyaluronidase has failed? Help!
Hyaluronidase or Wydase 5 Months After Juvederm
Doctor Answers (2)
Hyaluronidase will dissolve Juvederm
Wydase is a brand of hyaluronidase that is no longer available. There are other brands available -- Vitrase and Amphadase, for example.
Hyaluronic acid fillers dissolve when hyaluronidase is injected. Juvederm is a hyaluronic acid filler, so hyaluronidase will dissolve it. Most of the Juvederm dissolves in the first few minutes after an injection with hyaluronidase. So you will know right away if the treatment has worked.
It is possible that the injections you received did not work because the amount of hyaluronidase was too small. If you are sure that you were given Juvederm and not a non-hyaluronic acid filler, it is worth trying another injection.
I hope this is helpful.
Wydase same as Hyaluronidase
Wydase is a brand name for hyaluronidase so a change of brand probably will not help. The only way it could possibly help would be if the hyaluronidase was a "knock off" product.
My suggestion would be to find the "fixer" in your area. That would be the physician who is known to fix other doctor's problems.
I know this is quite a problem but it too will pass.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.